MAUDE Adverse Event Report: ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM

ORGANON LLC JADA SYSTEM; INTRAUTERINE VACUUM CONTRACTION SYSTEM
Model Number JADA-2002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A 2nd system was inserted.Hcp was unable to successfully treat the patient with the 2nd system and had to perform additional interventions [device ineffective].No additional ae reported [no adverse event].Case narrative: this spontaneous report originating from united states was received from a nurse manager, on behalf of physician, referring to a female patient of unknown age, via field employee.The patient's medical history included pregnancy and delivery.The patient's concurrent conditions, drug reactions or allergies and concomitant medications were not reported.This report concerns 1 patient(s) and 1 device(s).On (b)(6) 2025, the patient was placed with vacuum-induced hemorrhage control system (jada system) 2.0 via vaginal route (lot #, serial # and expiration date were not reported) for postpartum hemorrhage.This case was linked to same patient linked case included, on (b)(6) 2025, the healthcare professional (hcp) attempted the vacuum-induced hemorrhage control system (jada system) use, but it did not successfully treat the patient's post-partum hemorrhaging, clots were clogging the tubing, so the vacuum-induced hemorrhage control system (jada system) was removed on same day, a sweep was performed (reported in oars # (b)(4)) and a second vacuum-induced hemorrhage control system (jada system) was inserted.Hcp was unable to successfully treat the patient with the second vacuum-induced hemorrhage control system (jada system) and had to perform additional interventions (device ineffective).No additional adverse event (ae) (no adverse event) reported.No product quality complaint (pqc) reported.Upon internal review, the event device ineffective was determined to be serious due to required intervention (devices).When the lot number is unknown, a technical investigation of the specific manufacturing process which includes review of records associated with a known lot number cannot be performed.Medical device reporting criteria: serious injury.
 
Additional Manufacturer Narrative
The model number information was not reported or not known by the reporter.Hence, we cannot definitively determine the model with the information provided.Model 2 was selected as there is a much higher probability that this model was used as organon is currently only manufacturing/marketing this model.Based on the information we have received, there is no indication that the device malfunctioned.The device is assembled according to specifications.In process and finished product testing are performed and approved prior to release.

Brand Name
JADA SYSTEM
Common Device Name
INTRAUTERINE VACUUM CONTRACTION SYSTEM
Manufacturer (Section D)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer (Section G)
ORGANON LLC
30 hudson street
jersey city NJ 07302
Manufacturer Contact
tara brolly
30 hudson street
jersey city, NJ 07302
MDR Report Key22347730
Report Number3002806821-2025-00062
Device Sequence Number4825406
Product Code OQY
UDI-Device Identifier00840164521139
UDI-Public00840164521139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K212757
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberJADA-2002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale